Skip to Content

Has anyone experienced weight gain with this medication?

Responses (1)

marjorie zych 18 May 2010

What medication are you referring to? If you give a name I will try to help if I can.

kimleydbeme 18 May 2010

It is effexor. Thanks for taking the time to answer my question.

marjorie zych 18 May 2010

Effexor can cause some weight gain but it shouldn't be to bad, I would suggest walking or swimming to prevent it. Hope this works for you suppose to be a good drug.

kimleydbeme 18 May 2010

Thanks, I have tried a different variety of stress and anexity drugs but this one seems to be working better then any of the other ones. I just don't want the weight gain to add to my stress level... lol. I will try exercising more and watching what I eat if I start to gain some weight. Thanks again.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions